Nu-Prine USP Aspirin Gel

by Select The Best

Nu-Prine USP Aspirin Gel contains 15,000 mg of 99.5% Pure Acetylsalicylic Acid. Nu-Prine USP Aspirin Gel supports comfort and joint health with Aspirin (acetylsalicylic acid). It's easier to administer, as well as a healthier option when compared to other alternatives.

ITEMSIZEPRICE
Item: 32328 Size: 60 cc $11.95 $9.95
Qty:

Equine